# SDR MWEA030237

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 49,763 hours, 17,513 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 2168
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN ADDING POWER FOR TAKE-OFF STALL INDICATION FAILURE LIGHT ILLUMINATED.   REMOVED AND REPLACED STALL WARNING COMPUTER.
